Publications
Publications
Velázquez, Juan J. L.
References
19.
J. J. L. Velázquez
Local behaviour near blow-up points for semilinear parabolic equations
J. Differential Equations, 106(2):384--415
1993
18.
J. J. L. Velázquez, V. A. Galaktionov, S. A. Posashkov and M. A. Herrero
On a general approach to extinction and blow-up for quasi-linear heat equations
Zh. Vychisl. Mat. i Mat. Fiz., 33(2):246--258
1993
17.
M. A. Herrero and J. J. L. Velázquez
Plane structures in thermal runaway
Israel J. Math., 81(3):321--341
1993
16.
M. A. Herrero and J. J. L. Velázquez
Asymptotics near an extinction point for some semilinear heat equations
Emerging applications in free boundary problems (Montreal, PQ, 1990) Volume 280 of Pitman Res. Notes Math. Ser.
page 188--194.
Publisher: Longman Sci. Tech., Harlow,
1993
15.
M. A. Herrero and J. J. L. Velázquez
Some results on blow up for semilinear parabolic problems
Degenerate diffusions (Minneapolis, MN, 1991) Volume 47 of IMA Vol. Math. Appl.
page 105--125.
Publisher: Springer, New York,
1993
14.
Avner Friedman, Bei Hu and Juan J. L. Velázquez
A free-boundary problem modeling loop dislocations in crystals
Arch. Rational Mech. Anal., 119(3):229--291
1992
13.
M. A. Herrero and J. J. L. Velázquez
Approaching an extinction point in one-dimensional semilinear heat equations with strong absorption
J. Math. Anal. Appl., 170(2):353--381
1992
12.
M. A. Herrero and J. J. L. Velázquez
Blow-up profiles in one-dimensional, semilinear parabolic problems
Comm. Partial Differential Equations, 17(1-2):205--219
1992
11.
Miguel A. Herrero and Juan J. L. Velázquez
Comportement générique au voisinage d'un point d'explosion pour des solutions d'équations paraboliques unidimensionnelles
C. R. Acad. Sci. Paris Sér. I Math., 314(3):201--203
1992
10.
M. A. Herrero and J. J. L. Velázquez
Flat blow-up in one-dimensional semilinear heat equations
Differential Integral Equations, 5(5):973--997
1992
9.
M. A. Herrero and J. J. L. Velázquez
Generic behaviour of one-dimensional blow up patterns
Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 19(3):381--450
1992
8.
J. J. L. Velázquez
Higher-dimensional blow up for semilinear parabolic equations
Comm. Partial Differential Equations, 17(9-10):1567--1596
1992
Page:  
Previous | Publications, 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13 | Next
Export as:
BibTeX, XML